Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1695
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorÖmür, Neşe-
dc.contributor.authorKoparal, Sibel-
dc.contributor.authorUlutaş, Yücel Türker-
dc.date.accessioned2019-07-04T14:19:43Z
dc.date.available2019-07-04T14:19:43Z
dc.date.issued2016-06-
dc.identifier.citationKilic, E., ÖMÜR, N., Koparal, S., & Ulutas, Y. (2016). Two variants of the reciprocal super Catalan matrix. Kyungpook Mathematical Journal, 56(2), 409-418.en_US
dc.identifier.issn1225-6951-
dc.identifier.urihttp://kmj.knu.ac.kr/journal/view.html?uid=2084&vmd=Full-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1695-
dc.description.abstractIn this paper, we define two kinds variants of the super Catalan matrix as well as their q-analoques. We give explicit expressions for LU-decompositions of these matrices and their inverses.en_US
dc.language.isoenen_US
dc.publisherKyungpook National Universityen_US
dc.relation.ispartofKyungpook Mathematical Journalen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectCatalan matrixen_US
dc.subjectq-binomial coefficientsen_US
dc.subjectLU-decompositionsen_US
dc.subjectdeterminanten_US
dc.titleTwo Variants of the Reciprocal Super Catalan Matrixen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume56en_US
dc.identifier.issue2en_US
dc.identifier.startpage409en_US
dc.identifier.endpage418en_US
dc.identifier.wosWOS:000406980000010-
dc.identifier.scopus2-s2.0-84990961073-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.5666/KMJ.2016.56.2.409-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextopen-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
SuperCatalan.pdf100.18 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

4
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

4
checked on Nov 9, 2024

Page view(s)

92
checked on Mar 31, 2025

Download(s)

42
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.